RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 110(152), Number 4(12), Pages 493–504 (Mi msb2507)  

This article is cited in 4 scientific papers (total in 4 papers)

Continuous bendings of convex surfaces with boundary conditions

V. T. Fomenko


Abstract: The author studies continuous bendings of simply connected surfaces of positive curvature, of class $C^{3,\nu}$, $0<\nu<1$, with boundary of class $C^{3,\nu}$, $0<\nu<1$, under exterior connections on the boundary (the generalized sliding condition, sleeve connections, etc.). A class of exterior connections compatible with continuous bendings of these surfaces is indicated.
Bibliography: 3 titles.

Full text: PDF file (1060 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1981, 38:4, 453–463

Bibliographic databases:

UDC: 513.736.4
MSC: Primary 53A05; Secondary 53C45
Received: 30.10.1978

Citation: V. T. Fomenko, “Continuous bendings of convex surfaces with boundary conditions”, Mat. Sb. (N.S.), 110(152):4(12) (1979), 493–504; Math. USSR-Sb., 38:4 (1981), 453–463

Citation in format AMSBIB
\Bibitem{Fom79}
\by V.~T.~Fomenko
\paper Continuous bendings of convex surfaces with boundary conditions
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 110(152)
\issue 4(12)
\pages 493--504
\mathnet{http://mi.mathnet.ru/msb2507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562206}
\zmath{https://zbmath.org/?q=an:0461.53035|0437.53049}
\transl
\jour Math. USSR-Sb.
\yr 1981
\vol 38
\issue 4
\pages 453--463
\crossref{https://doi.org/10.1070/SM1981v038n04ABEH001451}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LQ11400002}


Linking options:
  • http://mi.mathnet.ru/eng/msb2507
  • http://mi.mathnet.ru/eng/msb/v152/i4/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Fomenko, “On $\Sigma$ – realizations of metrics of positive curvature”, Math. USSR-Sb., 45:4 (1983), 515–525  mathnet  crossref  mathscinet  zmath
    2. Ios. M. Krichever, “The immersion of two-dimensional metrics in $E^3$”, Russian Math. Surveys, 38:3 (1983), 147–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Ios. M. Krichever, V. T. Fomenko, “Local $\Sigma$-realization of metrics of positive curvature in Euclidean space”, Russian Math. Surveys, 41:6 (1986), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Fomenko V.T., Sidoryakina V.V., “Beskonechno malye izgibaniya poverkhnostei v rimanovom prostranstve pri ortogonalnykh vtulochnykh svyazyakh”, Vestnik taganrogskogo gosudarstvennogo pedagogicheskogo instituta, 2011, no. 1, 30–35  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:167
    Full text:67
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020